| Model Number |
CK000444B |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rebn0977 showed no other similar product complaint(s) from this lot number.Device not returned yet.
Event or Problem Description
It was reported that the peel away sheath did not peel completely and needed to be cut.
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of an improper peel was confirmed, and the damage appeared to be manufacturing related.One 5 fr microintroducer sheath was returned for investigation.The tabs had been split and the sheath had been peeled.The tabs split unevenly, which resulted in a ring of red material that remained attached to one tab after the introducer was split apart.The head of the tack used to secure the sheath to one of the peel tabs was exposed due to the uneven break between the tabs.The complaint ¿the peel away sheath did not peel completely and needed to be cut¿ is confirmed.On one of the parts of the sheath was present part of the molding.This part was an excess of resin produced during the molding process.The cause of this is manufacturing related.Internal corrective actions have been taken to address this event.A lot history review (lhr) of rebn0977 showed no other similar product complaint(s) from this lot number.
Event or Problem Description